Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The BP homology of $ H$-spaces


Author: Richard Kane
Journal: Trans. Amer. Math. Soc. 241 (1978), 99-119
MSC: Primary 55D45
MathSciNet review: 0478143
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The BP homology of 1-connected H-spaces whose loop space is torsion free is studied. It is shown that localizing in a suitable manner kills all torsion in $ B{P_{\ast}}(X)$. Similar results are then obtained for the bordism of X. Finally the K-theory of X is shown to have no p torsion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D45

Retrieve articles in all journals with MSC: 55D45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0478143-9
PII: S 0002-9947(1978)0478143-9
Keywords: H-space, BP homology, bordism, K-theory, cohomology operations, Hopf algebra
Article copyright: © Copyright 1978 American Mathematical Society